# SDR CALA2025031002653

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 51,647 hours, 18,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA PASSENGER FLOOR STRUCTURE HAS CORROSION AT STA 328- 344 LBL 23 (REF AAR NR 1000031085) ESFR COMPLETED REMOVED AND REPLACED FWD WET ARE PASSENGER FLOOR STRUCTURE SUPPO RT STA 328-344 LBL 23 IAW B737-900ER SRM 51-40-02-0G-0 STEP 7, 5 1-10-02-09-0 STEP 15, 53-10-51-1A-1 FIG 105 DET. C, 51-40-05-0G- 0;AMM 20-60-07-913-801 AND BOEING DWG 141A5730 REV A.
